# SDR AALA20170117009

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 48,815 hours, 13,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 4E IS INOPERATIVE. RESEATED SIDEWALL LIGHT CONNECTOR IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
